# SDR AWXA200500690

- Difficulty date: June 1, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK FOUND A CRACK .275 INCHES IN LENGTH AT BULKHEAD WEB BS 178, WL 234, AND LBL 14.  MAINTENANCE REMOVED CRACKED AREA AT BULKHEAD WEB BS 178, WL 234, LBL 14 AND FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 53-10-08-2 FIG 209.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 234, LBL 14 IAW BOEING 737-300 SRM 53-10-08-2 FIG 209.
